Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes dark period blood with blood clots and cramps ? How can normal periods be restored ?

bad cramps and dark periods and black clots on my pad have been for over 6months im a female im 23years of age and euery time i have a period the period is very dark and heauy and have black clots on pad iv got to wear a tampax and a pad just in case if i use a pad it always comes through and i by super plus tampax and pad i dont know wot much i can do it get me really down not knowing wot is happening and i have 3 children eldest is 6 then 4 then a 2yr
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You are having Menorrhagia,
Consult gynaec for investigation and treatment,
Few months of hormonal treatment will cure your problem.
ok and bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
you seem to have heavy periods .Pl. tell in detailabout your periods.
How many days cycle you have?
For how many days do you bleed?
How many times you need to change?
Knowing all this i may be help you.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor